# SDR YENA20141029235

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 34,318 hours, 11,608 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND EMERGENCY EXIT HARNESS ROW 20ABC HAD BROKEN WIRE. R & R EMERGENCY EXIT WIRE HARNESS ROW 20ABC IAW AMM 33-51-18. OPS CHECKED GOOD.
